# SDR FDEA201704161207

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT REPAIR DOUBLER FOUND CHAFED AT XOS 464 TO 470.  REPAIRED THE WING FIXED LEADING EDGE TELESCOPIC DUCT CUTOUT SKIN IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 10.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
